Previous |  Up |  Next


Title: Ridge least weighted squares (English)
Author: Jurczyk, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 1
Year: 2011
Pages: 15-26
Category: math
MSC: 62J07
idZBL: Zbl 05953289
idMR: MR2808290
Date available: 2014-05-02T05:55:02Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-1_4.pdf 729.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo